# SDR ORJA98229

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Part number: 46621
- Condition: Corroded
- Location: Bs 1098
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON SEVERAL HI-LOCK NUTS ON FRAME ATTACH POINTS STATION 1098, BETWEEN STRINGER 28L AND 28R.  REMOVED AND REPLACED CORRODED NUTS IAW DC9 SRM 51-30-5.  (M)
